# SDR SWIA202157650

- Difficulty date: February 27, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  CLIP FS517 STR27 CORRODED     (C-CHECK RO 4/21/2021)    REMOVED CORROSION ON CLEAT AT FS517, STGR 27 REF CRJ 700 SRM 51-21-06-001-001-A01.  CLEAT AT FS517, STGR 27.  FOUND TO BE OUT OF LIMITS REF CRJ 700 SRM 53-31-03-101-003-A01 ORIGINAL THICKNESS 0.050 REMAINING MATERIAL THICKNESS 0.040 DAMAGE REMOVED 0.010 MAX DEPTH DAMAGE ALLOWED 0.005TUC 7996 DUE CAL 31-DEC-21.  INSTALLED NEW CLEAT PN SH670-35625-1 REF. CRJ700 SRM 51-42-06-001-001-A01 AND DRAWING SH670-33200 REV. G DATED 2011/01/31.  COMPLIED WITH ST 51-900-1002-SKY.  (SEE CONTINUE CARD FOR DETAILS)
